MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-10
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 08/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: a908209 300-01-13 - equinoxe, humeral stem primary, press fit 13mm, a227948 320-02-38 - rs expanded glenosphere 38mm, +4mm offset, b039570 320-10-00 - equinoxe reverse tray adapter plate tray +0, a809594 320-15-01 - eq rev glenoid plate, a996638 320-15-05 - eq rev locking screw, a953445 320-20-00 - eq reverse torque defining screw kit, a882392 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm, s531490 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, a896443 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, a788061 531-78-20 - shouldr gps hex pins kit, 02000124039 a10012 - gps implant kit v2.
 
Event or Problem Description
It was reported that a 60 yo female patient, initial right shoulder implanted on(b)(6) 2024 , underwent a revision procedure 5 days post due to a dislocation.The humeral stem, adapter tray and liner were exchanged.A constrained liner was implanted.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were provided.The explanted devices are not available for analysis as they were discarded.No device images were provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6, h11.The following sections were corrected: h6 clinical code.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A definitive root cause was unable to be determined; however, may have resulted from soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19996461
Report Number1038671-2024-02877
Device Sequence Number8586085
Product Code KWT
UDI-Device Identifier10885862086679
UDI-Public10885862086679
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2026
Device Catalogue Number320-38-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale